# SDR ALG2003F00060

- Difficulty date: May 1, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N5011F
- Make and model: Bell 206B
- Aircraft serial: 2564
- Engine: Allsn 250C20
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076031021
- Condition: Inoperative
- Location: Flight Cintrol
- Part time: 14,784 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING LANDING THE PILOT FELT THE BINDING FORCE FROM THE CYCLIC, UPON LANDING THE PILOT FOUND THE TOP CASTLE NUT OF THE LEFT SERVO FROZEN WHICH PRODUCED BINDING, THE MECHANIC REMOVED THE SERVO BOLT AND NUT, CLEANED AND REINSTALLED.  OPS FLIGHT CHECK WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
